# SDR YENA2023041300388

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON PASSENGER CREW DOOR FR16 RH UPPER CORNER DOUBLE JO GGLE AREA HOLE Ñ5 IN PASSENGER CABIN (1 EA) (CRACK DIRECTION: 6 O CLO CK, L= 0.080 I APPROX.); REF AEROMAN NR 2023 68834 WO 2023 1/1 ACCOMPLISHED THE REPAIR OF THE DOUBLER JOGGLE AREA AT FR16 RH HOLES 5, 6 AND 12 IN ACCORDANCE WITH AEROMAN EA 53-0042-23 REV. 0 (COVER PLUS PARTS 1 - 5) AND AIRBUS RDAF 81175097/003/2023#A.
